Advances in Difference Equations
Volume 2005 (2005), Issue 2, Pages 153-172
Behavior of the positive solutions of fuzzy max-difference equations
Department of Electrical and Computer Engineering, Democritus University of Thrace, Xanthi 67100, Greece
Received 15 September 2004
Copyright © 2005 G. Stefanidou and G. Papaschinopoulos. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We extend some results obtained in 1998 and 1999 by studying the periodicity of the solutions of the fuzzy difference equations , , where is a positive integer, , , , are positive fuzzy numbers, and the initial values , (resp., ) of the first (resp., second) equation are positive fuzzy numbers.